Research Repository

An analytic formula for the price of an American-style Asian option of floating strike type

Gounden, S and O'Hara, JG (2010) 'An analytic formula for the price of an American-style Asian option of floating strike type.' Applied Mathematics and Computation, 217 (7). 2923 - 2936. ISSN 0096-3003

Full text not available from this repository.

Abstract

Average pricing is one of the main ingredients in determining the payoff associated with an Asian option. Since its beginnings in 1980 much has been written on the European-style Asian, especially with a fixed strike. In this article, we extend the work of Zhu to this exotic option. We present an analytic formula pricing an American-style Asian option of floating type. We also extend a symmetry result established by Henderson and Wojakowski. © 2010 Elsevier Inc. All rights reserved.

Item Type: Article
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Jim Jamieson
Date Deposited: 01 Feb 2013 15:56
Last Modified: 05 Feb 2019 03:15
URI: http://repository.essex.ac.uk/id/eprint/5444

Actions (login required)

View Item View Item